Aa
A
A
Close
Avatar universal
Pink when I wipe
My last period was 10/28 & usually lasts between 5-6days. Today Ive been having pink when I wipe. Im sexually active.. Does anyone know what could cause this?
Thx
Cancel
5 Answers
Page 1 of 1
Avatar universal
Could be a number of things.  Are you on bcp?  If not, you could have implantation bleeding from being pregnant.  That would be about the right timing if you were on your period 10/28.  If you were on bcp, it could be break through bleeding.  You'll need to see the doc either way either to check for preg. or change prescription bcp to a higher dose.  Good luck and HTH.  (Not saying these are the only two things it could be, it's just what comes to mind off the top of my head.  Could be other problems too)
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Avatar universal
I was on the ring until 10/26, got my period 10/28.. I had a doct appt to change to the pill but I didnt start them yet bc it was the 2nd Sunday after my period so I was going to start them after the next period. My fiance & I did have sex 11/4 & 11/5 unprotected.. Guess I'll have to see what the doctor says?!
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Avatar universal
Thanks very much!  Its just there when I wipe.. Its weird bc I stopped my ring a few months ago bc I wasnt able to get one & I didnt have any bleeding. Guess I'll just wait around for my period to start.. !!
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Avatar universal
Sounds like it's withdrawal bleeding.  Depending how long you were on the ring, you body is now going through withdrawal from the hormone found in the ring.  It's normal when switching bc methods.  Are you still having bleeding or pink when you wipe?  It may get heavier, and if it does, this can be considered your next period which means you can start this Sunday with the pack.  Sounds like you're not preg. though, which I hope is good news and not bad.  HTH and good luck!
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Avatar universal
i had my last period 25th- 8th nov then had unprotected sex on 8th nov because i was spotting on that day. Now today i had a very light pink dot on my knickers and dont no what it could be! I was put on these tablets to stop my period for 5 days and i am still takeing them so dont no if it is them whats causeing the light bleeding. It can not be my next period as i am due 22nd-25th of this month.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Your Answer
Avatar universal
Answer
Do you know how to answer? Tap here to leave your answer...
Answer
Answer
Post Answer
A
A
Recent Activity
2020005 tn?1472427714
Blank
Belle313, and KTowne commented on Belle313's status
3 hrs ago
2020005 tn?1472427714
Blank
KTowne commented on KeeLolo's status
Sep 27
740516 tn?1360946086
Blank
AppleBr commented on photo
Sep 27
Blank
Menstrual Tracker
Track your cycles
Start Tracking Now
Blank
Weight Tracker
Reach your weight goals
Start Tracking Now
Top Women's Health Answerers
Women's Health Community Resources